# SDR DXTA2024110501041

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 5,286 hours, 3,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007537
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT WITH THE AIRCRAFT BATTERIES OFF AND ALL GEN SOURCES OFF AND THE EMER LIGHT SWITCH IN ARM, ONLY SOME OF THE INTERIOR LIGHTS WERE ILLUMINATED. WE COMPLETED 2- 30MINUTE CHARGING SESSIONS USING THE APU FOR A TOTAL OF 60 MINUTES OF CHARGING ACCORDING TO THE QRH. AFTER 60 MINUTES OF CHARGING WITH AIRCRAFT BATTERIES OFF AND GENERATOR SOURCES OFF AND THE EMER LIGHT SWITCH IN ARM, THE REAR BULKHEAD EXIT SIGN, LAV SEAT EXIT SIGN AND LAV AISLE LIGHT ARE INOP.  WITH BATTERIES OFF AND GEN SOURCES OFF AND EMER LIGHT SWITCH IN THE ON POSITION, NO EMERGENCY LIGHTS ILLUMINATE THEREFORE WE CANNOT MEL ACCORDING TO THE OPERATIONAL PROCEDURES OF THE MEL. CORRECTIVE ACTION; REPLACED FAULTY #4 BATTERY AS PER CE-680A AMM 33-50-06 PARA 5 (C) PERFORMED AN OPERATIONAL CHECK AS PER CE-680A AMM 33-50-00 WITH NO DEFECT NOTICE AT THIS TIME.
